# SDR DLL15970256

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756DR
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1185
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1608987101
- Condition: Corrosion
- Location: Bs 943
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTENSIVE CORROSION WAS FOUND IN THE MEXC DOOR SURROUND TRIPLER AND FUSELAGE SKIN AT THE LOWER, FORWARD CORNER OF THE DOOR CUTOUT.  THE CORROSION WAS FOUND BETWEEN THE TRIPLER AND THE SKIN AT FS 943 JUST OUTBOARD OF STR 28.  DUE TO THE SEVERITY OF THE CORROSION, THE LOWER HALF OF THE TRIPLER AND SECTION OF THE FUSELAGE SKIN REQUIRE REMOVAL.  THE MESC DOOR SURROUND TRIPLER IS MADE FROM .220 THICK 7075-T6 CLAD PLATE.  THE FUSELAGE SKIN IS MADE FROM .068 THICK 2024-T3 CLAD SHEET.  THE BONDED DOOR SURROUND DOUBLER IS MADE FROM .032 THICK 2024-T3 CLAD SHEET.
